# SDR SWAA2019121239572

- Difficulty date: November 24, 2019
- Submitted: December 12, 2019
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 42,199 hours, 20,978 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 149A8117
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AFT LOWER BULKHEAD SUPPORT CORRODED AT BS. 947, BETWEEN RBL 24 TO LBL 10. / R&R SUPPORT PER SRM AND DWG.
